MathSciNet Relay Station
MathSciNet bibliographic data
MR2244596 (2007d:35128) 35K20 (35B05 35B40 35B45 35K10 37L25)
Húska, Juraj Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: the divergence case. Indiana Univ. Math. J. 55 (2006), no. 3, 1015–1043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement